# SDR HNAA2018090700217

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 34,555 hours, 30,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LARGE ILLUMINATED EMERGENCY EXIT PLACARD AT SEATS 12BC IS INOP. REMOVED LIGHT FRAME, REMOVED LIGHT ASSY. RE-SEATED ELECTRICAL CONNECTORS. VERIFIED CORRECT VOLTAGE FROM CONNECTORS AND REINSTALLED LIGHT ASSY. OPS CHECK GOOD.
